# SDR SWAA2018052222157

- Difficulty date: April 30, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 63,053 hours, 36,829 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146A75054
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STRINGER CORRODED AT BS 727A+9, STR 26R.  REPAIRED STRINGER IAW SRM.
